# SDR PID2008F00006

- Difficulty date: July 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Condition: Dirty
- Location: Oil Bypass
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  SHUTDOWN RT ENGINE IAW QRH.  DIVERTED FLT, INSPECTED NR 2 MAIN ENGINE OIL FILTER AND CLEANED BYPASS CONNECTOR SWITCH.  RAN NR 2 ENGINE, BYPASS LIGHT DID NOT ILLUMINATE.  PERFORMED OPS CK IAW MM 79-02.  RELEASED ON MEL 79-02.
